# SDR CA150203007

- Difficulty date: February 3, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 15,723 hours
- Engine: Pwa PT6A60A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 6224565001
- Condition: Unserviceable
- Location: Avionics
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAINS ATTITUDE INDICATION HAS FAILED 4 TIMES.  THE VERTICAL GYRO HAS BEEN REPLACED WITH DIFFERENT SN GYROS.  THE ATTITUDE INDICATION WORKS FINE AFTER EVERY GYRO CHANGE.  TALKED TO OVERHAUL FACILITY & WAS TOLD THAT THEY HAD A BAD RUN OF NEW BEARINGS.  WE WILL SEND THE LATEST GYRO BACK TO THE OVERHAUL FACILITY FOR TESTING.  IF TEST IS OK, WE WILL REPLACE THE ATTITUDE INDICATOR.
